# SDR DALA2018020200603

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 75,591 hours, 57,507 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Missing
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL MISSING ANGLES ON FWD SIDE INTERNAL- NUMEROUS FASTENERS MISSING ON OTHER ANGLES. REPLACED NOSE COWL SN OFF 49812 SER ON DL 128 FTN ON 53TR4R PER AMM 71-10-03.
